CSpace
一类超线性椭圆方程的无穷多解
刘轼波; 李树杰
2003
Source Publication数学学报
ISSN0583-1431
Volume046Issue:004Pages:625
Abstract本文研究了一类超线性椭圆方程,这里的非线性项是奇的.我们不需要假设Ambrosetti-Rabinowitz条件,得到了无穷多个大能量解的存在性.我们的结论推广了邹文明最近的结果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42392
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
刘轼波,李树杰. 一类超线性椭圆方程的无穷多解[J]. 数学学报,2003,046(004):625.
APA 刘轼波,&李树杰.(2003).一类超线性椭圆方程的无穷多解.数学学报,046(004),625.
MLA 刘轼波,et al."一类超线性椭圆方程的无穷多解".数学学报 046.004(2003):625.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘轼波]'s Articles
[李树杰]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘轼波]'s Articles
[李树杰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘轼波]'s Articles
[李树杰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.